Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diarrhoea since changing nexplanon implant, headaches, nausea, stiffness of neck, pins and needles in hands. Are these due to implant change?

I had a nexplanon implant put in in 2010 with no major problems, I got it changed 3 weeks ago and since then I have had diarrhea, a constantly bad headache, stiffness in my neck, I feel nauseous all the time and I hager pins and needles in my hands very quickly if I don t move enough. I do have suspected ms but since all these problems have only started since I got the implant changed I was wondering if that could be the cause for them all. If it is the problem how long would I have to wait to get it removed, my concern is it masks one if my episodes if I try to just live with it.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The changing of implant does not cause any symptoms. The problems that you are having are more likely to be due to electrolyte imbalance, vitamin B 12 deficiency or a recent viral infection.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor